# SDR UF6A950701

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863364
- Condition: Faulty
- Location: Lt Eng
- Part time: 5,619 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5015 - LEFT PROP WOULD NOT FEATHER ON ENGINE SHUTDOWN.  MAINTENANCE REPLACED THE PROP CONTROL UNIT.  (M)
